k-Ary spanning trees contained in tournaments. / Ai, Jiangdong; Lei, Hui; Shi, Yongtang; Yao, Shunyu; Zhang, Zan Bo.

In: Discrete Applied Mathematics, Vol. 285, 15.10.2020, p. 141-146.

Research output: Contribution to journalArticle

Published

Documents

  • Accepted Manuscript

    Accepted author manuscript, 354 KB, PDF document

    Embargo ends: 13/06/21

    Licence: CC BY-NC-ND Show licence

Original languageEnglish
Pages (from-to)141-146
Number of pages6
JournalDiscrete Applied Mathematics
Volume285
Early online date13 Jun 2020
DOIs
Publication statusPublished - 15 Oct 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 38327567